|immunogoblin shots antibody test
Jul 5, 2008
hey doc i hope you can answer this question for me because no one else can i was the one who posted the question regarding the window period for tens treatment i found out from the doc who was treating me that these are the meds i was on immunoglobulin (IVIG) cyclosporin, cyclophosphamide, plasmapheresis, pentoxifylline, N-acetylcysteine, ulinastatin, infliximab, and/or Granulocyte colony-stimulating factorsFactor ix complex (if TEN associated-leukopenia exists). now i am worried because the had injected a high dose of immunogoblin in me to fight the infection now please correct me if i am wrong but isnt that what antibody tests look for? and since they injected that in me wouldnt that mean that my body is so weak it can not produce those on its own so i would get a false negative on a antibody test if i am truly positive? please helo doc you know the drill im dropping another ben franklin thanks again
| Response from Dr. Frascino
Your treatment one year ago of toxic epidermal necrolysis syndrome (TENS) with immunoglobulin (IVIG), cyclosporine, cyclophosphamide, plasmapheresis, pentoxifylline, N-acetylcysteine, ulinastatin, infliximab, and/or Granulocyte colony-stimulating factor, Factor IX complex would not affect HIV-antibody test results a full year after they were administered.
Your specific fears about intravenous gammaglobulin are unwarranted. IVIG is administered for a variety of reasons for a variety of medical conditions. For the treatment of TENS, it is used for its anti-inflammatory effects as well as to help you fight off specific pathogens (germs). It does not mean that your immune system cannot make specific antibodies. Nor will it in any way be a concern for a false-negative HIV test result.
Thanks again for your donation to the Robert James Frascino AIDS Foundation (www.concertedeffort.org). Please rest assured your test results are indeed accurate, even in spite of your very significant illness last year, OK?
Be well! (And that's a doctor's order!)
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.